# SDR 03032424

- Difficulty date: February 1, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N424FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3185
- Engine: Pwa PW306B
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

DURING CLIMB, CREW RECEIVED LT ENGINE FIRE INDICATION, CREW DISCHARGED FIRE BOTTLE AND INDICATION PERSISTED; SECOND BOTTLE WAS DISCHARGED AND INDICATION WENT OUT.  FLIGHT CREW SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY WITH ATC.  AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT. MAINTENANCE PERSONNEL REMOVED AND REPLACED FIRE BOTTLES, INSPECTED ENGINE FOR SIGNS OF FIRE AND PERFORMED OPERATIONAL CHECK OF FIRE DETECTION SYSTEM.  OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
